| Catalog Number |
SCM-755 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported, "attempted to place an implant.And discovered a puncture, with gel leaking profusely".The device was not implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device, before implantation.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: broken device: observed, one opening on the anterior side assessed, as surgical damage.Additional observation: crease observed, on the device.No further actions are required, as no issues with the manufacturing process are observed.
Event or Problem Description
Company representative reported on behalf of healthcare professional "attempted to place an implant and discovered a puncture, with gel leaking profusely." the device was not implanted.